Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Borel sets of probability measures

Kenneth Lamar Lange

Vol. 48 (1973), No. 1, 141–161
Abstract

Let M(X) be the collection of probability measures on the Borel sets of a Polish space X. The Borel structure of M(X) generated by the weaktopology is investigated. Various collections of probability measures arising in nonparametric statistics are shown to Borel sets of M(X). Attention is particularly focused on collections arising from restrictions on distribution functions, density functions, and supports of the underlying probability measures.

Mathematical Subject Classification
Primary: 28A32
Milestones
Received: 11 May 1972
Published: 1 September 1973
Authors
Kenneth Lamar Lange